Research
Publications

Publications at the Riemann Center

On the Gribov problem in Yang-Mills theory

authored by
Olaf Lechtenfeld
Organisation(s)
Institut für Theoretische Physik
Riemann Center for Geometry and Physics
Type
Artikel
Journal
Physics of Particles and Nuclei Letters
Volume
11
Pages
830-835
No. of pages
6
ISSN
1547-4771
Publication date
2014
Publication status
Veröffentlicht
Peer reviewed
Yes
ASJC Scopus Sachgebiete
Strahlung, Atom- und Molekularphysik sowie Optik, Kern- und Hochenergiephysik, Radiologie, Nuklearmedizin und Bildgebung
Electronic version(s)
https://doi.org/10.1134/S1547477114070309 (Access: Unbekannt)